# SDR HALA0700005

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 59,477 hours, 28,908 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7126140001
- Part serial: 4476
- Condition: Inoperative
- Location: Hf System
- Part time: 59,467 hours, 28,906 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TRANSMISSION ON RT HF INOP.  REPLACED NR 2 HF COMM ANT COUPLER PER AMM 23-11-01, OPS CHECK OK.
